# SDR CALA2014031990645

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 62,044 hours, 7,111 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OIL OR SMOKE ODOR IN AFT CABIN ALONG WITH RECIRCULATION FAN UPPER RT MSG, TURNED OFF UPPER RECIRCULATION FAN & ODOR DIMINISHED.  PULLED & CAPPED CB FOR RT UPPER RECIRCULATION FAN.  INSPECTED CABIN LIGHTING, GALLEYS & CEILING FOR ANY DEFECTS, NONE FOUND.  CONFIRMED RT RECIRCULATION FAN IS BAD, NO OTHER DEFECTS NOTED.
